Computation of a canonical form for neutral delay-differential systems

Research output: Contribution to journalArticle

Abstract

In this paper, symbolic computation techniques are used to obtain a canonical form for polynomial matrices arising from linear delay-differential systems of the neutral type. The canonical form can be regarded as an extension of the companion form, often encountered in the theory of linear systems, described by ordinary differential equations. Using the Smith normal form, the exact connection between the original polynomial matrix and the reduced canonical form is set out. An example is given to illustrate the computational aspects involved.

Original languageEnglish
Pages (from-to)357-368
Number of pages12
JournalControl and Cybernetics
Volume44
Issue number3
Publication statusPublished - Jan 1 2015

Keywords

  • Delay-differential systems
  • Oremodules
  • Polynomial matrices
  • Smith form
  • Unimodular-equivalence

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Modelling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Computation of a canonical form for neutral delay-differential systems'. Together they form a unique fingerprint.

  • Cite this